Home
Products
About Us
Factory Tour
Quality Control
Contact Us
Request A Quote
Home ProductsMedical Tablets

Paracetamol Phenylephrine Hydrochloride Chlorpheniramine Maleate Tablets , Double Colored Pain Reliever Tablets

Paracetamol Phenylephrine Hydrochloride Chlorpheniramine Maleate Tablets , Double Colored Pain Reliever Tablets

Paracetamol Phenylephrine Hydrochloride Chlorpheniramine Maleate Tablets , Double Colored Pain Reliever Tablets

Product Details:

Place of Origin: CHINA
Brand Name: Unipharma
Certification: GMP
Model Number: 10mg/2mg/500mg

Payment & Shipping Terms:

Minimum Order Quantity: 5000 boxes
Price: USD5.8-USD6.00/Box
Packaging Details: 10 tablets/blister,50 blisters/box,50 boxes/carton
Delivery Time: 40 days
Payment Terms: L/C, D/A, D/P, T/T, Western Union
Supply Ability: 6000 boxes/Month
Contact Now
Detailed Product Description
Format: Tablets Specification: Phenylephrine Hcl/Chlorphenamine Aleate/Paracetamol 10mg/2mg/500mg
Package: 10 Tablets/blister,50 Blisters/box Function: Anti-allergic,anti-iflammatory
Shelf Life: 3 Years Characteristics: Green And White Color Tablet

Phenylephrine Hcl/Chlorphenamine Aleate/Paracetamol 10mg/2mg/500mg tablet double colored uncoated relief pain /infection

 

Product description

It is formulated using the following active ingredient Chlorphenamine Maleate, phenylephrine HCl, and Paracetamol.

 

Chlorphenamine Maleate, an anti allergy drug, alleviates signs of hypersensitivity like watery or itchy eyes sneezing and runny nose.

Phenylephrine HCl, belongs to the group of nasal decongestant, opens blocked air gateways and nasal sinuses owing to clogging making inhalation easier.

Paracetamol is an efficient pain reliever as well as fever reducer.

 

Each tablet contains:

Phenylephrine HCl 10 mg
ChlorphenamineMaleate 2 mg
Paracetamol 500 mg
   

 

Uses

 

It is generally prescribed for the reprieve of congested nose, postnasal drip, runny nose, itchy and watery eyes, headache, body aches, sneezing, and fever connected with the allergic rhinitis, Common cold, flu, sinusitis, and added negligible respiratory tract infections. They also assist unblock sinus openings and gateways.

 

Side effects

 

Phenylephrine HCl may initiate tremor (muscle shaking), anxiety, restlessness, sleeplessness/ insomnia, nervousness, increased BP, palpitation, dizziness, arrhythmia (uneven heart beat), respiratory distress (heavy congested inhalation or breathing, noisy), weakness, and pallor.

 

Chlorphenamine maleate may provoke drowsiness and tiredness. Other unwanted side effects consist of GI disorders, muscle weakness, nausea, diarrhea, vomiting, constipation, dryness of the nose, mouth, and throat, problem in urinating, visual disturbance, ringing in the ears, chest tightness, blurred vision, sleeplessness or insomnia, nervousness, tremor, irritability, Change in BP, and headache.

 

Paracetamol, when administered inside the suggested dose and period of therapy, has little frequency of side effects. Minor intestinal and stomach disorders and Skin rashes have been accounted for in the past.

These may not be the complete list of possible side effects of the drug, consult a doctor for detailed information on the medication.

 

Dosage

 

Use as instructed by your doctor or pharmacist.

 

Precautions

 

Avoid the drug in case you are hypersensitive to any of its active ingredients. Don’t use it in case you are a heart patients or suffer from high BP. Anemia patients, patients with liver or kidney disease should consult a doctor before using the drug. Safe to consult your doctor before using the drug during pregnancy or breastfeeding.

How much and how often should you use this medicine?

These medicines should be taken orally (by mouth). Or, as recommended by a doctor

 

Age Group Dose of Phenylephrine HCl + Chlorphenamine Maleate + Paracetamol every 6 hours
TABLET
Adults and Children 12 years and older 1 tablet
Children 7 to 12 years old
Children 2 to 6 years old

Paracetamol Phenylephrine Hydrochloride Chlorpheniramine Maleate Tablets , Double Colored Pain Reliever Tablets

Contact Details
Wuhan uni-pharma bio-tech co.,ltd

Contact Person: Merry

Tel: +8618707189825

Send your inquiry directly to us (0 / 3000)

Other Products